A computation of Buchsbaum-Rim functions of two variables in a special case

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, we will compute Buchsbaum- Rim functions of two variables associated to a parameter matrix of a special form over a one-dimensional Cohen- Macaulay local ring, and we will determine when the function coincides with the Buchsbaum-Rim polynomial. As a consequence, we have that there exists the case where the function does not coincide with the polynomial function, which should be contrasted with the ordinary Buchsbaum- Rim function of single variable.

Original languageEnglish
Pages (from-to)1547-1557
Number of pages11
JournalRocky Mountain Journal of Mathematics
Volume46
Issue number5
DOIs
Publication statusPublished - 2016
Externally publishedYes

Keywords

  • Buchsbaum-Rim multiplicity
  • Cohen- Macaulay
  • Parameter matrix

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A computation of Buchsbaum-Rim functions of two variables in a special case'. Together they form a unique fingerprint.

  • Cite this